# SDR 96FDEA01428

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT ANGLE CORRODED AT STA 344 26 TO 45 LBL FLOOR BEAM.  REMOVED CORROSION AND INSTALLED CAP STRIP REPAIR PER SRM 51-10-1.
